# SDR SWIA201744181

- Difficulty date: December 14, 2017
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 23,149 hours, 13,783 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK SIDE ROLLERS OUT OF LIMITS.  R & R THE RT WING SLAT TRACK SIDE ROLLERS IAW AMM.
